MathSciNet Relay Station
MathSciNet bibliographic data
MR339299 (49 #4058b) 58H05
Gončarova, L. V. Cohomology of Lie algebras of formal vector fields on the line. (Russian) Funkcional. Anal. i Priložen. 7 (1973), no. 3, 33–44.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement